# SDR LR7A0006

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 93
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC3207, FOUND FS 93 LT AND RT T-ANGLE CRACKED BELOW RADOME SUPPORT ARMS.  REPLACED PER SRM SMP 583-51-140-19.
